# SDR CALA2013081290375

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 87,634 hours, 13,876 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AFT LOWER STRUT FAIRING FOR INTERNAL STRUCTURAL CRACKS.  AFT 2 SECTIONS ON NR 2 ENGINE 5 AND 6 FOR REPAIRS.
